MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME-10-AV; COILS

MICROVENTION, INC. HYDROFRAME-10-AV; COILS
Model Number 7110-0515-A2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and is not available for return to the manufacturer for analysis and product issue cannot be confirmed.If the device or additional information is received, microvention, inc., will submit a supplemental report.The instructions for use (ifu) identifies aneurysm recanalization as potential complications associated with use of the device.
 
Event or Problem Description
As reported through the rage clinical study, event term: aneurysm recanalization event #: 1 event start date: 06/mar/2023 post operative days: 292 days event description : recanalization requiring retreatment.Asymptomatic.Ae outcome : resolved without sequelae event was reviewed by independent reviewer (cea) and was determined to be definitely related to study device and probably related to study procedure.The initial treatment date: (b)(6) 2023 initial treatment: midline anterior communicating artery retreatment performed, intrasacular device was placed on (b)(6) 2024.

Brand Name
HYDROFRAME-10-AV
Common Device Name
COILS
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key19316004
Report Number2032493-2024-00382
Device Sequence Number17722186
Product Code HCG
UDI-Device Identifier00816777023681
UDI-Public(01)00816777023681(11)210825(17)260731(10)0000070865
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K080666
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number7110-0515-A2
Device Lot Number0000070865
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2024
Initial Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HYDROSOFT 3D 1.5X4, LOT 0000107617; HYDROSOFT 3D 2X4, LOT 0000138844; HYDROSOFT 3D 3X4, LOT 2001311W6
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale